Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    31. K. Bahmanpour,
    Cofiniteness over Noetherian complete local rings,
    Comm. Algebra 47(2019), 4575-4585  [abstract]   
     
    32. M. R. Koushesh,
    Ideals in CB(X) arising from ideals in X,
    Studia Math. 245(2019), 33-99  [abstract]   
     
    33. R. Jafari (Joint with I-Chiau Huang),
    Factorizations in numerical semigroup algebras,
    J. Pure Appl. Algebra 223(2019), 2258-2272  [abstract]   
     
    34. A. Hashemi (Joint with M. Kreuzer),
    Computing all border bases for ideals of points,
    J. Algebra Appl. 18(2019), # 23 Pages  [abstract]   
     
    35. E. Ghorbani,
    Cographs: Eigenvalues and Dilworth number,
    Discrete Math. 342(2019), 2797-2803  [abstract]   
     
    36. F. Shafiei,
    Five-vertex common divisor character degree graphs of non-solvable groups,
    Comm. Algebra 47(2019), 1005-1022  [abstract]   
     
    37. K. Bahmanpour,
    A study of cofiniteness through minimal associated primes,
    Comm. Algebra 47(2019), 1327-1347  [abstract]   
     
    38. M. Rahro Zargar,
    Bass numbers of derived local cohomology with respect to a specializaion closed subset,
    J. Algebra Appl. (2019), 10.1142/S0219498819500269  [abstract]   
     
    39. K. Bahmanpour (Joint with M. Aghapournahr),
    Finiteness properties of extension functors of ETH-cofinite modules,
    Bull. Math. Soc. Sci. Math. Roumanie 62(2019), 217-227  [abstract]   
     
    40. M. Yousofzadeh (Joint with K.H. Neeb),
    Current superalgebras and unitary representations,
    J. Pure Appl. Algebra 222(2018), 3303-3333  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.